# SDR DL767971379

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OVERHEAD AISLE EMERGENCY LIGHTS AND R-4 DOOR EXIT LIGHT INOP.  REPLACED POWER SUPPLY.  SYSTEM CHECKS NORMAL.
